# SDR QXEA2013012900195

- Difficulty date: January 29, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 27,377 hours, 28,511 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 216-664
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24S HAS AREAS OF MISSING PAINT AND CORRODED RIVETS BETWEEN STA X216 AND X664.  CLEANED AND REMOVED CORRODED RIVETS FOUND NO CORROSION ON STRINGER IAW SRM 51-26-00-02-03 AND 51-42-05-02-01.  ALODINED AREAS IAW SRM 51-21-10-02-01, APPLIED PRIMER IAW SRM 51-25-10-02-01.  INSTALLED RIVETS IAW SRM 51-42-05-02-01 AND APPLIED TOP COAT IAW SRM 51-25-00-00-01.
